# SDR ASOA201000526

- Difficulty date: April 9, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 16,506 hours, 14,412 cycles
- Engine: Ge CF343B1
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Support Angle
- Condition: Cracked
- Location: Rws 53.60
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BATT RIB IS CRACKED AT WS 53.60.  REMOVED BATT RIB SUPPORT ANGLE, COVER PANEL AND CONNECTORS J410 & J412 IAW SRM 51-41-02. REO REPAIR FOR BATT RIB NEEDS ACCOMPLISHED.  COMPLIED WITH ASA REO NR 601R-57-51-046 REPAIR NR 2.  REINSTALLED SUPPORT ANGLE AND COVER PANEL IAW SRM 51-41-02. REINSTALLED CONNECTORS IAW ESPM 20-17-20. OPS CK DUE ON ANTI-SKID SYS. RELAY OPS CHECK OF THE PROXIMITY SENSING SYS AND BRAKE TEMP MONITORING SYS ALSO DUE. PERFORMED OPS TESTS OF ANTI-SKID SYS IAW AMM 32-44-00-710-801 AND PROX SENSING SYS IAW AMM 32-61-00-710-801 AND BRAKE TEMP MONITORING IAW AMM 32-46-00-710-801. NO DEFECTS NOTED.
